# SDR DKEB2019061407001

- Difficulty date: June 7, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- Aircraft time: 56,840 hours, 76,676 cycles
- Engine: Pwa JT8D7B
- Engine time: 63,734 hours, 66,402 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4440810001
- Part serial: 210C
- Condition: Abnormal
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB TO FL280, CAPTAIN'S ALTIMETER LAGGED FIRST OFFICER'S ALTIMETER BY 500FT. FINDINGS WERE THAT ALTIMETER WAS OKAY.  MUG BOGGER DEBRI WAS FOUND IN THE PITOT STATIC SYSTEM.
